Alert archive / North Carolina / Special Weather Statements in 2012
Special Weather Statement, NWS Wilmington, NC
NWS Wilmington, NC issued this special weather statement at Oct 7, 2012, 6:19 PM EDT for Pender County, North Carolina. It was in force for 26 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Oct 7, 2012, 6:19 PM EDT (22:19 UTC)
- Expired
- Oct 7, 2012, 6:45 PM EDT
- In force
- 26 min
- Issued by
- NWS Wilmington, NC
County Pender County, NC
The nearest sounding before it
Newport, NC (KMHX), launched 12:00Z, 10.3 hours before the alert went out and 89 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1104 J/kg
- Mixed-layer CIN
- -7 J/kg
- Mixed-layer LCL
- 553 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 25 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.7
The text
As transmitted, in the capitals the NWS used until 2016.
828
WWUS82 KILM 072219
SPSILM
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
619 PM EDT SUN OCT 7 2012
NCZ105-106-072245-
COASTAL PENDER-INLAND PENDER-
619 PM EDT SUN OCT 7 2012
...A STRONG THUNDERSTORM WILL MOVE ACROSS PORTIONS OF CENTRAL AND
EASTERN PENDER COUNTY THROUGH 645 PM EDT...
AT 619 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
MOORETOWN...OR ABOUT 11 MILES SOUTHEAST OF BURGAW...MOVING NORTHEAST
AT 15 MPH.
SOME LOCATIONS IMPACTED INCLUDE EDGECOMB AND MOORETOWN.
HAZARDS INCLUDE...
DIME SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY
WINDS...SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED
FLOODING. IT IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS
PASS.
&&
LAT...LON 3438 7782 3438 7786 3437 7789 3455 7778
3460 7763 3445 7756
TIME...MOT...LOC 2219Z 243DEG 14KT 3445 7777
$$
TRAWhat forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wilmington, NC wrote its last area forecast discussion before this special weather statement went out at Oct 7, 3:08 PM EDT, 3 hours 11 minutes earlier.
Area forecast discussion, Oct 7, 3:08 PM EDT, 3 hours 11 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WILMINGTON NC 308 PM EDT SUN OCT 7 2012 .SYNOPSIS... A STRONG COLD FRONT WILL SLOWLY MOVE ACROSS THE AREA THROUGH TONIGHT. ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WILL TRANSITION TO A LIGHT STRATIFORM RAIN EVENT LATE TONIGHT AND MONDAY. MUCH COOLER WEATHER IS EXPECTED IN THE WAKE OF THE FRONT TONIGHT AND EARLY IN THE WEEK. STRONG CANADIAN HIGH PRESSURE WILL EVENTUALLY BRING DRY WEATHER. A WEAK COLD FRONT WILL MOVE ACROSS THE AREA WEDNESDAY WITH ANOTHER AREA OF HIGH PRESSURE TO FOLLOW FOR LATE WEEK. && .NEAR TERM /THROUGH TONIGHT/... AS OF 230 PM SUNDAY...BASED ON LATEST SURFACE OBS AND SATELLITE/RADAR IMAGERY IT APPEARS THE FRONT HAS REACHED THE COAST. SIGNIFICANT BUILD UP OF CU IS A RESULT CONVERGENCE ALONG THE SEA BREEZE WHICH IS BEING ENHANCED BY THE APPROACHING FRONT. AT THIS POINT IT SEEMS LIKELY THAT THE FRONT WILL CONTINUE ITS SLOW EASTWARD PROGRESSION...PUSHING OFF THE COAST LATER THIS AFTERNOON. AT THIS POINT THE BEST PRECIP CHANCES APPEAR TO BE RIGHT ALONG THE COAST WHERE LOW LEVEL CONVERGENCE BETWEEN THE FRONT AND THE SEA BREEZE. GIVEN THE FLOW PATTERN AND STORM MOTION FROM 270 DEGREES OR SO ANY SHOWERS OR THUNDERSTORMS THAT DEVELOP SHOULD MOVE OFFSHORE AND GENERALLY BE SHORT LIVED. FARTHER INLAND SOME CU HAS DEVELOPED BUT IS SO FAR LIMITED VERTICALLY WITH MID LEVELS BECOMING A LITTLE LESS UNSTABLE. COLD AIR LAGS BEHIND THE FRONT...EVENTUALLY REACHING THE COAST LATE TONIGHT. ALTHOUGH THE SURFACE FRONT IS OFF THE COAST TONIGHT THE FLOW ALOFT REMAINS SOUTHWEST. LIMITED ISENTROPIC LIFT AND A NEARLY SATURATED LAYER BETWEEN 1000 FT AND 2500 FT MAYE LEAD TO SOME VERY LIGHT RAIN/MIST OVERNIGHT BUT NOT ENOUGH TO WARRANT A POP HIGHER THAN SLIGHT CHANCE. THINK MAINLY IT WILL BE CLOUDY BUT BREEZY OVERNIGHT AS COLD AIR BUILDS IN FROM THE NORTH. OVERNIGHT 850 TEMPS DO NOT CHANGE BY MORE THAN A DEGREE C OR SO...BUT AT 950 MB IT IS A DIFFERENT STORY. OVERNIGHT THE BOUNDARY LAYER TEMPS DROP BY MORE THAN 10C...RESULTING IN LOWS IN THE LOWER 50S ACROSS MUCH OF THE AREA. && .SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/... AS OF 3 PM SUNDAY...COOL HIGH PRESSURE WILL BE IN PLACE AT THE SURFACE ON MONDAY WITH WEAK ISENTROPIC LIFT AND SOME SHALLOW LOW LEVEL MOISTURE IN PLACE. NET RESULT FOR MONDAY AND MONDAY NIGHT WILL BE MAINLY CLOUDY SKIES WITH A SMALL CHANCE OF RAIN. TEMPERATURES WILL STRUGGLE TO REACH THE LOWER TO MIDDLE 60S MONDAY WITH MINS FALLING TO THE UPPER 40S TO LOWER 50S. GRADUAL PARTIAL CLEARING IS EXPECTED TUESDAY AND TUESDAY NIGHT AS ISENTROPIC LIFT DIMINISHES AS THE SURFACE RIDGE AXIS SHIFTS SLIGHTLY EASTWARD. MAXIMUMS ON TUESDAY UNDER PARTLY CLOUDY SKIES WILL REACH THE UPPER 60S TO LOWER 70S WITH MINS TUESDAY NIGHT IN THE LOWER TO MIDDLE 50S. && .LONG TERM /WEDNESDAY THROUGH SUNDAY/... AS OF 300 PM SUNDAY...THE EXTENDED FORECAST WILL FEATURE TWO DRY COLD FRONTS BRINGING DRY CANADIAN AIR SOUTH...FOLLOWED BY A MODIFICATION OF THE AIRMASS NEXT WEEKEND AS INCREASINGLY ONSHORE WINDS BRING IN SUBTROPICAL HUMIDITY. SURFACE HIGH PRESSURE WILL MOVE ACROSS THE CAROLINAS WEDNESDAY WITH MAINLY SUNNY SKIES AND LIGHT WINDS. 850 MB TEMPS PROGGED AS HIGH AS +14 C ON THE 12Z GFS WILL SUPPORT HIGHS APPROACHING 80 ACROSS MOST OF OUR AREA. A SECOND SURFACE HIGH WILL MOVE QUICKLY EAST FROM THE GREAT PLAINS STATES WEDNESDAY NIGHT...PUSHING A DRY COLD FRONT ACROSS THE REGION BEFORE DAYBREAK THURSDAY. 850 MB TEMPS WILL FALL INTO THE +9 C TO +10 C RANGE DURING THE DAY THURSDAY WITH HIGHS PERHAPS STRUGGLING TO CLIMB INTO THE LOWER 70S DURING THE AFTERNOON. ANOTHER HIGH MOVING SOUTHEAST ACROSS THE GREAT LAKES FRIDAY NIGHT WILL PUSH A SECOND DRY FRONT INTO THE CAROLINAS...BUT WITH THE BULK OF THE COLD ADVECTION REMAINING WELL NORTH OF THE CAROLINAS THERE SHOULD BE LITTLE IMPACT ON TEMPERATURES. FOR SATURDAY AND SUNDAY SURFACE HIGH PRESSURE WILL MOVE OFFSHORE WITH EAST WINDS TURNING SOUTHEAST...AND EVENTUALLY SOUTHERLY SUNDAY AFTERNOON. THIS WILL LEAD TO A MORE HUMID SUBTROPICAL AIRMASS BECOMING ENTRENCHED ACROSS THE AREA. DEWPOINTS MAY RETURN INTO THE 60S WITH OVERNIGHT LOWS ACTUALLY ABOVE NORMAL AGAIN BY SUNDAY. THE ONLY PRECIP CHANCES IN MY FORECAST ARE SLIGHT CHANCES (20 PERCENT) NEAR THE COAST SATURDAY AND ACROSS THE ENTIRE AREA SUNDAY. THESE ARE BARELY UP TO CLIMATOLOGICAL LEVELS THIS TIME OF YEAR AND REPRESENT THE WEAKLY FORCED SYNOPTIC PATTERN EXPECTED DESPITE THE INCREASING LOW-LEVEL MOISTURE. && .AVIATION /18Z SUNDAY THROUGH FRIDAY/... AS OF 18Z...COLD FRONT HAS REACHED THE COAST BUT THE COLD AIR LAGS WELL BEHIND THE FRONT. VFR CEILINGS AT ALL TERMINALS THOUGH COASTAL LOCATIONS MAY SEE BRIEF MVFR IN AN ISOLATED SHOWER. PERIOD WOULD BE VERY BRIEF AND THREAT IS ONLY FOR NEXT FEW HOURS. FARTHER INLAND DEEP CU HAS NOT DEVELOPED AND THREAT OF SHOWERS IS QUITE LIMITED. PRECIP MAY LINGER BEHIND THE FRONT IN THE FORM OF LIGHT RAIN/MIST GIVEN THE PRESENCE OF WEAK ISENTROPIC LIFT. MORE LIKELY THERE WILL BE A LOW STRATUS CEILING FLIRTING WITH IFR THRESHOLDS ALL NIGHT. STRONG COLD ADVECTION WILL KEEP FOG FROM BEING AN ISSUE. EXTENDED OUTLOOK...CHANCE OF RAIN AND MVFR CEILINGS OVERNIGHT MON THROUGH TUES MORNING. IFR CEILINGS POSSIBLE MONDAY NIGHT INTO TUESDAY MORNING COASTAL TERMINALS. VFR CONDITIONS DEVELOPING TUESDAY. && .MARINE... NEAR TERM /THROUGH TONIGHT/... AS OF 230 PM SATURDAY...SOUTHWEST FLOW CONTINUE THIS AFTERNOON...BUT SLOW VEERING OF WINDS TO WEST AND THE NORTH- NORTHEAST IS EXPECTED OVERNIGHT AS COLD FRONT MOVES ACROSS THE WATERS. INITIALLY WINDS BEHIND THE FRONT WILL REMAIN LIGHT...BUT OVERNIGHT COLD AIR ARRIVES WITH SIGNIFICANT COLD ADVECTION PUSHING WIND CLOSE TO 20 KT WELL AWAY FROM SHORE. ISOLATED GUSTS CLOSE TO 25 KT WILL BE POSSIBLE. STRONG NORTHERLY FLOW WILL BUILD SEAS TO 5 FT WELL AWAY FROM SHORE...BUT HOLDING OFF ON A SCEC FOR NOW. THE 5 FT SEAS MAY END UP JUST BEYOND 20 NM AND BE CONFINED TO THE SOUTHEAST END OF AMZ250 AND THE FAR EASTERN END OF AMZ252. LATER SHIFTS MAY NEED TO UPGRADE TO SCEC IF SURGE ENDS UP STRONGER THAN ANTICIPATED...BUT IT DOES NOT APPEAR A SCA WILL BE NEEDED. WAVE PERIOD WILL DROP INTO THE 5 TO 6 SEC RANGE AS NORTHERLY WINDS KICK UP...CREATING A NORTH TO NORTHEAST WIND WAVE. SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/... AS OF 3 PM SUNDAY...WINDS WILL GRADUALLY BACK FROM NE TO N THROUGH THE PERIOD AS SPEEDS SLOWLY FALL FROM 15 TO 20 KT MONDAY TO AROUND 10 KT BY TUESDAY NIGHT. SEAS OF 3 TO 5 FT ARE EXPECTED FOR MONDAY AND MONDAY NIGHT BEFORE FALLING TO THE 2 TO 3 FT RANGE TUESDAY NIGHT. LONG TERM /WEDNESDAY THROUGH FRIDAY/... AS OF 300 PM SUNDAY...TWO DRY COLD FRONTS WILL PUSH THROUGH THE AREA...ONE WEDNESDAY NIGHT AND ANOTHER FRIDAY NIGHT. THE WEDNESDAY NIGHT FRONT WILL BE THE STRONGER OF THE TWO AND WILL BE ACCOMPANIED BY A SURGE OF NORTH-NORTHEAST WINDS THURSDAY MORNING THAT COULD REACH 20 KNOTS WITH HIGHER GUSTS. OTHERWISE DRY WEATHER IS EXPECTED THROUGH THE PERIOD WITH PRIMARILY SHORT-PERIOD WIND WAVES DOMINATING. && .ILM WATCHES/WARNINGS/ADVISORIES... SC...NONE. NC...NONE. MARINE...NONE. && NEAR TERM...III SHORT TERM...31 LONG TERM...TRA AVIATION...III
Hazardous weather outlook, Oct 7, 3:47 AM EDT, 14 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WILMINGTON NC 347 AM EDT SUN OCT 7 2012 NCZ087-096-099-105>110-SCZ017-023-024-032-033-039-053>056-080800- ROBESON-BLADEN-COLUMBUS-INLAND PENDER-COASTAL PENDER- INLAND NEW HANOVER-COASTAL NEW HANOVER-INLAND BRUNSWICK- COASTAL BRUNSWICK-MARLBORO-DARLINGTON-DILLON-FLORENCE-MARION- WILLIAMSBURG-INLAND HORRY-COASTAL HORRY-INLAND GEORGETOWN- COASTAL GEORGETOWN- 347 AM EDT SUN OCT 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST NORTH CAROLINA AND NORTHEAST SOUTH CAROLINA. .DAY ONE...TODAY AND TONIGHT. THE RISK FOR HAZARDOUS WEATHER CONDITIONS IS LOW. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. AMZ250-252-254-256-080800- SURF CITY TO CAPE FEAR NC OUT 20 NM- CAPE FEAR NC TO LITTLE RIVER INLET SC OUT 20 NM- LITTLE RIVER INLET TO MURRELLS INLET SC OUT 20 NM- MURRELLS INLET TO SOUTH SANTEE RIVER SC OUT 20 NM- 347 AM EDT SUN OCT 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. A PERIOD OF SMALL CRAFT SHOULD EXERCISE CAUTION CONDITIONS MAY DEVELOP LATE TONIGHT THROUGH MONDAY. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Oct 7, 5:09 PM EDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
509 PM EDT SUN OCT 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0430 PM FUNNEL CLOUD LELAND 34.24N 78.05W
10/07/2012 BRUNSWICK NC LAW ENFORCEMENT
RECEIVED REPORTS FROM LOCAL LAW ENFORCEMENT... MEDIA
AND PUBLIC OF A FUNNEL CLOUD IN LELAND NEAR HWY 17.
&&
EVENT NUMBER ILM1200338
LACORTESpecial weather statement, Oct 7, 5:25 PM EDT, 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
525 PM EDT SUN OCT 7 2012
NCZ109-072200-
INLAND BRUNSWICK-
525 PM EDT SUN OCT 7 2012
...A STRONG THUNDERSTORM WILL MOVE ACROSS PORTIONS OF BRUNSWICK
COUNTY THROUGH 600 PM EDT...
AT 525 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
BATARORA...OR ABOUT 11 MILES WEST OF LELAND...MOVING NORTHEAST AT 20
MPH.
SOME LOCATIONS IMPACTED INCLUDE LELAND...BATARORA...BISHOP...MILL
CREEK...PHOENIX...TOWN CREEK...WINNABOW...WOODBURN...BELVILLE...
NAVASSA AND SANDY CREEK.
HAZARDS INCLUDE...
PENNY SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
FREQUENT CLOUD TO GROUND LIGHTNING.
HEAVY RAINFALL AND POSSIBLE MINOR FLOODING IN URBAN AREAS.
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY WINDS...
SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED FLOODING. IT
IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS PASS.
&&
LAT...LON 3406 7807 3420 7827 3437 7814 3425 7798
3411 7794
TIME...MOT...LOC 2125Z 234DEG 16KT 3420 7817
TRALocal storm report, Oct 7, 6:01 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
601 PM EDT SUN OCT 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0541 PM HAIL 4 NNW LELAND 34.30N 78.07W
10/07/2012 M1.00 INCH BRUNSWICK NC PUBLIC
SEVERAL REPORTS OF QUARTER SIZED HAIL IN LELAND NEAR
HWY 74 AND HWY 76.
&&
EVENT NUMBER ILM1200339
LACORTELocal storm report, Oct 7, 6:07 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
607 PM EDT SUN OCT 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0605 PM HAIL CASTLE HAYNE 34.35N 77.90W
10/07/2012 M0.88 INCH NEW HANOVER NC PUBLIC
HAIL COVERING THE GROUND
&&
EVENT NUMBER ILM1200340
TRALocal storm report, Oct 7, 6:14 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON NC
614 PM EDT SUN OCT 07 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM HAIL 2 NNW CASTLE HAYNE 34.38N 77.92W
10/07/2012 M1.00 INCH PENDER NC PUBLIC
&&
EVENT NUMBER ILM1200341
TRASpecial weather statement, Oct 7, 6:19 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WILMINGTON NC
619 PM EDT SUN OCT 7 2012
NCZ105-106-072245-
COASTAL PENDER-INLAND PENDER-
619 PM EDT SUN OCT 7 2012
...A STRONG THUNDERSTORM WILL MOVE ACROSS PORTIONS OF CENTRAL AND
EASTERN PENDER COUNTY THROUGH 645 PM EDT...
AT 619 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
MOORETOWN...OR ABOUT 11 MILES SOUTHEAST OF BURGAW...MOVING NORTHEAST
AT 15 MPH.
SOME LOCATIONS IMPACTED INCLUDE EDGECOMB AND MOORETOWN.
HAZARDS INCLUDE...
DIME SIZE HAIL.
GUSTY WINDS OF 30 TO 40 MPH.
THUNDERSTORMS CAN POSE A VARIETY OF THREATS INCLUDING GUSTY
WINDS...SMALL HAIL...CLOUD TO GROUND LIGHTNING...AND LOCALIZED
FLOODING. IT IS RECOMMENDED THAT YOU REMAIN INDOORS UNTIL THE STORMS
PASS.
&&
LAT...LON 3438 7782 3438 7786 3437 7789 3455 7778
3460 7763 3445 7756
TIME...MOT...LOC 2219Z 243DEG 14KT 3445 7777
TRAThe office that day
Everything else NWS Wilmington, NC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 7, 7:59 PM EDT | Special Marine Warning | ILM | 31 min | |
| Oct 7, 4:06 PM EDT | Special Weather Statement | ILM | Brunswick | 24 min |
| Oct 7, 4:28 PM EDT | Special Weather Statement | ILM | Brunswick, New Hanover | 32 min |
| Oct 7, 4:54 PM EDT | Special Weather Statement | ILM | Brunswick | 36 min |
| Oct 7, 5:25 PM EDT | Special Weather Statement | ILM | New Hanover | 35 min |
| Oct 7, 5:29 PM EDT | Severe Thunderstorm Warning | ILM | Brunswick, Columbus | 28 min |
| Oct 7, 5:48 PM EDT | Severe Thunderstorm Warning | ILM | New Hanover, Pender | 42 min |
| Oct 7, 6:41 PM EDT | Special Weather Statement | ILM | Brunswick | 34 min |
| Oct 7, 7:11 PM EDT | Special Weather Statement | ILM | Brunswick, New Hanover | 49 min |
| Oct 7, 7:45 PM EDT | Special Weather Statement | ILM | Brunswick, New Hanover | 60 min |
Nearby
Special Weather Statements in North Carolina, 2012Every special weather statement in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.